×

Found 5 Documents (Results 1–5)

Necessary condition for the existence of unconditional bases of reproducing kernels for Hilbert spaces of entire functions. (English. Russian original) Zbl 1480.46036

J. Math. Sci., New York 257, No. 5, 662-672 (2021); translation from Probl. Mat. Anal. 111, 99-107 (2021).
MSC:  46E22 46E20 46B15
PDFBibTeX XMLCite
Full Text: DOI

Geometry of radial Hilbert spaces with unconditional bases of reproducing kernels. (Russian. English translation) Zbl 1474.46056

Ufim. Mat. Zh. 12, No. 4, 56-65 (2020); translation in Ufa Math. J., No. 4, 55-63 (2020).
MSC:  46E22 30D10 46B15
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Year of Publication

Main Field